# SDR ASAA11510427

- Difficulty date: September 28, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 13,394 hours, 4,339 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CABIN PRESSURE CONTROL SYSTEM "AUTO FAIL" AND "ALTN" LIGHTS ON.  RE-POSITION MODE SELECTOR TO MAN AND BACK TO AUTO LIGHTS EXTINGUISHED CONTROLLER OPERATING NORMAL.
